International Journal of Computational and Applied Mathematics (IJCAM)



Volume 11  Number 1 (2016)




A Study of Green’s Relations on Fuzzy Semigroup
pp. 1-8
G Hariprakash

The Restrained Edge Geodetic Number of a Graph
pp. 9–19
A. P. Santhakumaran, M. Mahendran and P. Titus

Double Monophonic Number of a Graph
pp. 21-26
A. P. Santhakumaran and T. Venkata Raghu

A Fuzzy Approach To Complete Upper Semilattice And Complete Lower Semilattice
pp. 27-39
G Hariprakash

On Directed Pathos Line Digraph of an Arborescence
pp. 41-48
Nagesh H.M

Total Dominating Color Transversal number of Graphs and Monotonicity
pp. 49-54
D.K.Thakkar and A.B.Kothiya

Certain Dual Series Equations Involving Generalized Laguerre Polynomials
pp. 55-59
Rajnesh Krishnan Mudaliar and Kuldeep Narain


Vertex Covering and Stability in Hypergraphs
pp. 61-69
D.K.Thakkar and K.N.Kalariya


A Numerical Technique-Recursive form of Bi-cubic B-spline Collocation Solution to Laplace equation
pp. 71-87
Y. Rajashekhar Reddy, Ch. Sridhar Reddy and M. V. Ramana Murthy


A Novel Algorithm of Sparse Representations for Speech Compression/Enhancement and Its Application in Speaker Recognition System
pp. 89-104
Satyanand Singh, Mansour H. Assaf and Abhay Kumar






© All rights are reserved with Research India Publications                             Home  Journals  Contact